# SDR ASAA2015090612959

- Difficulty date: September 6, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,608 hours, 10,249 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 77-21171, N1 SIGNAL IS OUT OF RANGE FOR ENGINE NR 1.  THIS IS A LONG TERM FAULT WHICH MUST BE CORRECTED WITHIN 450 FLIGHT HOURS.  ACFT GROUNDED. ON DEFERRAL.
